National Taiwan Ocean University Institutional Repository:Item 987654321/26177
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 26988/38789
造访人次 : 2318180      在线人数 : 33
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/26177

题名: Analysis and synthesis of discrete nonlinear passive systems via affine T–S fuzzy models
作者: Wen-Jer Chang;Cheung Chieh Ku;Wei Chang
贡献者: 國立臺灣海洋大學:輪機工程學系
关键词: affine Takagi–Sugeno fuzzy model;passive systems;S-procedure;iterative linear matrix inequality
日期: 2008
上传时间: 2011-10-20T08:34:21Z
出版者: International Journal of Systems Science
摘要: Abstract:The article considers the analysis and synthesis problem for the discrete nonlinear systems, which are represented by the discrete affine Takagi–Sugeno (T–S) fuzzy models. The state feedback fuzzy controller design methodology is developed to guarantee that the affine T–S fuzzy models achieve Lyapunov stability and strict input passivity. In order to find a suitable fuzzy controller, an Iterative Linear Matrix Inequality (ILMI) algorithm is employed in this article to solve the stability conditions for the closed-loop affine T–S fuzzy models. Finally, the application of the proposed fuzzy controller design methodology is manifested via a numerical example with computer simulations.
關聯: 39(8), pp.809-821
URI: http://ntour.ntou.edu.tw/handle/987654321/26177
显示于类别:[輪機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML382检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈